Common quadratic Lyapunov-like functions with associated switching regions for two unstable second-order LTI systems

Bo Hu, Guisheng Zhai, Anthony N. Michel

Research output: Contribution to journalArticle

37 Citations (Scopus)

Abstract

In this paper we establish quadratic Lyapunov-like functions for qualitative analysis of switched systems. Specifically, for a class of switched systems consisting of two unstable second-order LTI (linear time-invariant) subsystems, we explore in detail some necessary and sufficient conditions for the existence of common (weakly) quadratic Lyapunov-like functions with associated switching regions in ℜ2 plane. The existence conditions and the construction of such quadratic Lyapunov-like functions are established by using the conic switching laws.

Original languageEnglish
Pages (from-to)1127-1135
Number of pages9
JournalInternational Journal of Control
Volume75
Issue number14
DOIs
Publication statusPublished - 2002 Sep 20
Externally publishedYes

ASJC Scopus subject areas

  • Control and Systems Engineering

Cite this

Common quadratic Lyapunov-like functions with associated switching regions for two unstable second-order LTI systems. / Hu, Bo; Zhai, Guisheng; Michel, Anthony N.

In: International Journal of Control, Vol. 75, No. 14, 20.09.2002, p. 1127-1135.

Research output: Contribution to journalArticle

@article{d5be2165684e4b4eae8f474ed534349c,
title = "Common quadratic Lyapunov-like functions with associated switching regions for two unstable second-order LTI systems",
abstract = "In this paper we establish quadratic Lyapunov-like functions for qualitative analysis of switched systems. Specifically, for a class of switched systems consisting of two unstable second-order LTI (linear time-invariant) subsystems, we explore in detail some necessary and sufficient conditions for the existence of common (weakly) quadratic Lyapunov-like functions with associated switching regions in ℜ2 plane. The existence conditions and the construction of such quadratic Lyapunov-like functions are established by using the conic switching laws.",
author = "Bo Hu and Guisheng Zhai and Michel, {Anthony N.}",
year = "2002",
month = "9",
day = "20",
doi = "10.1080/00207170210162096",
language = "English",
volume = "75",
pages = "1127--1135",
journal = "International Journal of Control",
issn = "0020-7179",
publisher = "Taylor and Francis Ltd.",
number = "14",

}

TY - JOUR

T1 - Common quadratic Lyapunov-like functions with associated switching regions for two unstable second-order LTI systems

AU - Hu, Bo

AU - Zhai, Guisheng

AU - Michel, Anthony N.

PY - 2002/9/20

Y1 - 2002/9/20

N2 - In this paper we establish quadratic Lyapunov-like functions for qualitative analysis of switched systems. Specifically, for a class of switched systems consisting of two unstable second-order LTI (linear time-invariant) subsystems, we explore in detail some necessary and sufficient conditions for the existence of common (weakly) quadratic Lyapunov-like functions with associated switching regions in ℜ2 plane. The existence conditions and the construction of such quadratic Lyapunov-like functions are established by using the conic switching laws.

AB - In this paper we establish quadratic Lyapunov-like functions for qualitative analysis of switched systems. Specifically, for a class of switched systems consisting of two unstable second-order LTI (linear time-invariant) subsystems, we explore in detail some necessary and sufficient conditions for the existence of common (weakly) quadratic Lyapunov-like functions with associated switching regions in ℜ2 plane. The existence conditions and the construction of such quadratic Lyapunov-like functions are established by using the conic switching laws.

UR - http://www.scopus.com/inward/record.url?scp=0037145125&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0037145125&partnerID=8YFLogxK

U2 - 10.1080/00207170210162096

DO - 10.1080/00207170210162096

M3 - Article

AN - SCOPUS:0037145125

VL - 75

SP - 1127

EP - 1135

JO - International Journal of Control

JF - International Journal of Control

SN - 0020-7179

IS - 14

ER -